# SDR ABXA9600443

- Difficulty date: December 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46061
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longerons
- Condition: Cracked
- Location: Bs 130-270
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 826AX MOD, DISCOVERED STATION 130 TO 270, LONGERON 16L TO 23L MAIN CARGO DOOR CUTOUT BOTTOM SECTION FUSELAGE SKIN HAS CRACKS, GOUGED, DENTS AND QUESTIONABLE  REPAIRS.  REPAIRED MAIN CARGO DOOR AT STATION 130 TO 270, LONGERON 16L TO 23L, BOTTOM SECTION OF FUSELAGE SKIN THAT WAS CRACKED, GOUGED AND DENTED IAW ABX REA D853-12483MR.
